Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Tarana tablet for menstrual problem, complexion changed to dark, acne, blackheads, betnovet cream for marks, side effects of medicine ?

Hi, i had prescribed tarana tablet for menstrual problem. I finished the 3 months course of tablet. But as soon as i was done with the course my complexion turned to dark... And even acne started formulating on my face... Those were kind of black heads and i my skin have too hairy now... Before, regularly For my face i was to apply betnovet cream for marks. Now my question is all these skin diseases are side effects of tarana? And could you please suggest good medicine or cream for my acne marks and dark skin...
Asked On : Wed, 16 May 2012
Answers:  1 Views:  403
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

welcome to healthcare magic.

i will be glad to be of assistance.

these are not side effects of tarana.

this is happening because you stopped tarana, except for the dark complexion. that has no relation to tarana.

first of all, betnovate should not be applied to the face, it is a steroid cream, will cause thinning of skin, and blood vessels will be seen on your face, also it gives rise to acne.

hence it needs to be discontinued.

tarana is a tablet which controls the hormones as a result of which hair growth and acne were controlled, hence when you stopped the tablet, you got a flare, please discuss with your doctor the need to restart it depending on hormonal levels.

for the complexion, start using a sunscreen in the day and glycolic acid 6% cream at night daily.

that will be helpful.

Answered: Thu, 17 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor